# SDR UPS05844265

- Difficulty date: March 19, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 71,603 hours, 27,023 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, LONGERON 15R IS CRACKED AT F/S 1730 & F/S 1750 AT CANTED FRAMES.   REMOVED AND REPLACED LONGERON SECTION IAW DC-8 SRM53-2-2 FIG. 10, 51-1 -21, & 51-1-20D.
